# SDR 97ZZZX1858

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3713K
- Make and model: Piper PA-28-140
- Aircraft serial: 2823702
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6207400
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE TO CHANGE THE WING FUEL TANK FLEXIBLE HOSES, FOUND INTERGRANULAR CORROSION IN THE AREA WHERE THE HOSES PASS THROUGH THE SPARS, AND THE TOP AND BOTTOM OF THE RIGHT SPAR STRUCTURE.
